International Journal of Difference Equations (IJDE)


Volume 14, Number 2  (2019)





Necessary and Sufficient Conditions for Debt Sustainability. True or a Paradox

pp. 91-113

Elias Camouzis and Stelios Kotsios


Nonoscillation of First-Order Neutral Impulsive Difference Equations

pp. 115-125

Gokula Nanda Chhatria


Characterization of Higher-Order Neutral Difference Equations with Several Delays

pp. 127-148

N. Parhi and A. K. Tripathy


Existence and Global Exponential Stability of Positive Almost Periodic Solutions for a Time-Scales Model of Hematopoiesis with Multiple Time-Varying Variable Delays

pp. 149-167

K. Rajendra Prasad and Md. Khuddush


Volterra Integral Equations on Unbounded Time Scales

pp. 169-177

Andrejs Reinfelds and Shraddha Christian


Oscillation of Nabla Difference Equations with Several Delay Arguments

pp. 179-194

Hongwu Wu and Julio G. Dix


Sinc Method for Two-Dimensional Volterra Integral Equations of First and Second Kinds
pp. 195-206
Yousef Al-jarrah and Taqi A. M. Shatnawi


Application of Kamal Decomposition Transform Method in Solving Two Dimensional Unsteady Flow
pp. 207-214
Johnson Adekunle Owolabi, Olufemi Elijah Ige and Emmanuel Idowu Akinola




 All rights are reserved with Research India Publications                             Home  Journals  Contact